# SDR IPXA09M57275

- Difficulty date: September 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drive Assy
- Part number: ABA76772
- Condition: Inoperative
- Location: Cocpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FO SLIDING WINDOW INOP.  REMOVED AND REPLACED SLIDING CLEARVIEW WINDOW DRIVE ASSY REF MD11 AMM 56-12-03-4. OPS CHECKS GOOD.
